Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 8 (1954), 75-94
DOI: https://doi.org/10.1090/S0025-5718-54-99339-4
Corrigendum: Math. Comp. 8 (1954), 245.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Deprez, Tables for Calculating, by Machine, Logarithms to 13 Places of Decimals. Berne, 1939.
  • [2] J. Dodson, Antilogarithmic Canon. London, 1742.
  • [1] W. E. H. Berwick, ``An invariant modular equation of the fifth order,'' Quart. Jn. of Math., v. 47, 1916, p. 94-103.
  • [2] H. S. Zuckerman, ``The computation of the smaller coefficients of $ J(\tau )$,'' Amer. Math. Soc., Bull., v. 45, 1939, p. 917-919. MR 0001769 (1:294d)
  • [3] H. Gupta, ``A table of partitions, I, II,'' London Math. Soc., Proc., v. 39, 1935, p. 142-149, v. 42, 1937, p. 546-549.
  • [4] D. H. Lehmer, ``Properties of the coefficients of the modular invariant $ J(\tau )$,'' Amer. Jn. of Math., v. 64, 1942, p. 488-502. MR 0006210 (3:272c)
  • [5] B. van der Pol, ``On a non-linear partial differential equation satisfied by the logarithm of the Jacobian theta-functions, with arithmetical applications, I, II,'' K. Ned. Akad. v. Wetensch., Proc., s.A, v. 54, 1951, p. 261-284. MR 0042599 (13:135a)
  • [6] See MTAC, v. 4, 1950, p. 162, UMT 101.
  • [1] C. Eisenhart, M. W. Hastay, W. A. Wallis, editors, Selected Techniques of Statistical Analysis. New York and London, 1947, ch. 8, p. 267-318.
  • [1] W. G. Cochran, Sampling Techniques. New York, 1953, p. 59-60. MR 0054199 (14:887i)
  • [2] B. M. Seelbinder, ``On Stein's two-stage sampling scheme,'' Ann. Math. Stat., v. 24, 1953, p. 640-649. MR 0060190 (15:637d)
  • [1] K. R. Nair, ``The distribution of the extreme deviate from the sample mean and its Studentized form,'' Biometrika, v. 35, 1948, p. 118-144. MR 0025125 (9:602a)
  • [1] P. C. Tang, ``The power function of the analysis of variance test with tables and illustrations of their use,'' Stat. Res. Memoirs, v. 2, 1938, p. 126-157.
  • [1] C. Eisenhart, M. W. Hastay, W. A. Wallis, editors, Selected Techniques of Statistical Analysis. New York and London, 1947, ch. 2 by A. H. Bowker, p. 102-107.
  • [1] A. K. Gayen, ``The distribution of 'Student's' $ t$ in random samples of any size drawn from non-normal universes,'' Biometrika, v. 36, 1949, p. 353-369. MR 0033496 (11:447f)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99339-4
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society